# SDR VNAA0507003

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 894 hours, 846 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT.  MAINTENANCE COMPLIED WITH LIGHTNING STRIKE INSPECTIONS IAW CRJ700 AMM 05-51-07-210-801 & 05-51-07-220-801.  THE DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
